MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INCEPTA? ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION INCEPTA? ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number E161
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 04/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) delivered an inappropriate shock due to electrocautery being used during another procedure.This icd remains in service.No additional adverse patient effects were reported.

Brand Name
INCEPTA? ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key21927671
Report Number2124215-2025-27203
Device Sequence Number13029960
Product Code LWP
UDI-Device Identifier00802526480768
UDI-Public(01)00802526480768(17)151011
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/11/2015
Device Model NumberE161
Device Catalogue NumberE161
Device Lot Number104765
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Initial Report FDA Received Date04/29/2025
Date Device Manufactured11/10/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient SexMale